# SDR 20000057

- Difficulty date: July 17, 2000
- Submitted: July 26, 2000
- Operation: Air carrier
- Aircraft: N6815
- Make and model: Boeing 727223
- Aircraft serial: 19490
- Aircraft time: 75,267 hours, 54,163 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Control Panel
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF FROM ELP, AIRCRAFT WOULD NOT PRESSURIZE.  AIR TURNBACK TO ELP.
